Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Prescribed Sensiclav for cold, cough, fever. Abdominal pain, vomiting, diarrhea

I had cold , cough and fever - I went to a doc who gave me Sensiclav 625 and Trozam OD - The medicine was too strong and I had lowe abdominal pain and I became unconcious. I went to another doctor who gave me Defnalone 6 and Montek LC. I then started with stomach pain and diarrhoea and also vomitting. The doctor said I had stomach infection. Now he has given me Tab Imodiom and Emeset. I have had two dosage and my diarrhoea has not stop nor the stomach pain. Please help. I am concerned.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Dear friend
First of all you stop all the medications , it looks like too much of medications and what we call pseudomembranous colitis,i.e, antibiotic induced diarrheoa.
You need some good probiotics and proton pump inhibittors to supress your stomach acid. And a milder antibiotic for your cough and fever.
Drink lot of water with ORS if you have too many of loose stools.
You can continue your emeset if vomitting is still there , consult your doctor and tell him the whole ordeal you went through and may be he will give you milder antibioitcs .....
Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor